# SDR 95ZZZX1288

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6449T
- Make and model: Cessna TR182
- Aircraft serial: R18202028
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Line
- Part number: 228000128
- Condition: Chafed
- Location: Under Panel
- Part time: 4,016 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW NOTED AMMETER SHOWING AN ERRATIC FULL SCALE DISCHARGE.  SOON AFTER THE LANDING GEAR 'UP' LIGHT BEGAN BLINKING.  HYDRAULIC FLUID WAS NOTED LEAKING FROM UNDER THE INSTRUMENT PANEL.  THE GEAR WAS HAND PUMPED DOWN.  MAINTENANCE FOUND PN 2280001-28 HYD LINE CHAFED BY THE THROTTLE CABLE CAUSING A PINHOLE LEAK.  REPLACED LINE AND ROUTED IT AWAY FROM OTHER CABLES AND WIRES.  SUBSEQUENT GEAR CYCLES OKAY.
